# SDR CALA2017081402677

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 5347706800000
- Condition: Corroded
- Location: Frames 55-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAMES 55-56, STRINGER 38R ATTACH FITTING HAS CORROSION.   REMOVED AND REPLACED THE ATTACH FITTING IAW SRM 57-4 2-11-001, AND 57-44-11-001.
